# SDR FDEA202007221618

- Difficulty date: July 22, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 30,907 hours, 16,996 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Condition: Asymetric
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O NR 1 ASYMETRIC THROTTLES ON TAKEOFF AFTER PRESSING TOGA LEVERS.  REJECTED TAKEOFF.  PDM CONTROL NR 7XXXXX0 MEL 22-XX-XX.  ATS INOPERABLE, RELEASED FOR SERVICE, PER MEL: 22-XX-XX CATEGORY: C EXPIRATION: 01AUG20 "MEL 22-XX-XX-X: ATS-INOPERABLE.  ALL THRUST SETTINGS MUST BE MANUALLY SET.  NO OPERATIONS WITHIN METRIC AIRSPACE.  "A/C CATII NO MTP FAULTS OPERATIONS CHECKED ATS SYSTED, REF AMM 22-30-00-05-01.  THROTTLES ADVANCE EVENLY WITH TO/GA SWITCHES, NO BINDING OR JERKING NOTED.  PERFORMED AFS/LAND TEST, REF   AMM 22-40-00-05 WITH NO FAULTS.  NO PARTS WERE CHANGED DURING T/S.
